Living with Dyslexia in Malaysia

Does/can KT interfere with absorption of antibiotics?

  Does/can KT interfere with the absorption of antibiotics?From: Colleen Allen <chaugen@direct.ca>

The destruction of certain antibiotics are accelerated by the increased acid content in the stomach from acidic foods. Of course Kombucha falls under that category too. So it would be a good idea to take your antibiotic a couple hours before, or a couple hours after eating or drinking acidic food.

The information source for the following is: The Drug and Food Interaction [NMSU College of Agriculture & Home Economics] Guide E-507 by Alice Jane Hendley, Diet and Health Specialist.

EFFECTS OF FOODS AND NUTRIENTS ON DRUGS

If you take antibiotics be careful with acidic foods such as caffeine, tomatoes, fruit juices.  Acidic foods can increase destruction of the antibiotic in the stomach.

June 23, 2007 - Posted by | Kombucha

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: